Arc index of pretzel knots of type (−p,q,r)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 257
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Hwa Jeongko
dc.contributor.authorJin, Gyo Taekko
dc.date.accessioned2016-04-12T07:50:45Z-
dc.date.available2016-04-12T07:50:45Z-
dc.date.created2015-06-29-
dc.date.created2015-06-29-
dc.date.issued2014-12-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY SERIES B, v.1, pp.135 - 147-
dc.identifier.issn2330-1511-
dc.identifier.urihttp://hdl.handle.net/10203/203385-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleArc index of pretzel knots of type (−p,q,r)-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume1-
dc.citation.beginningpage135-
dc.citation.endingpage147-
dc.citation.publicationnamePROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY SERIES B-
dc.contributor.localauthorJin, Gyo Taek-
dc.contributor.nonIdAuthorLee, Hwa Jeong-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0